RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Anal. Issues Anal.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Anal. Issues Anal., 2019, Volume 8(26), Issue 2, Pages 67–72 (Mi pa264)  

A lower bound for the $L_2[-1, 1]$-norm of the logarithmic derivative of polynomials with zeros on the unit circle

M. A. Komarov

Vladimir State University, Gor'kogo street 87, Vladimir 600000, Russia

Abstract: Let $C$ be the unit circle $ż:|z|=1\}$ and $Q_n(z)$ be an arbitrary $C$-polynomial (i.e., all its zeros $z_1,…, z_n\in C$). We prove that the norm of the logarithmic derivative $Q_n'/Q_n$ in the complex space $L_2[-1, 1]$ is greater than $1/8$.

Keywords: logarithmic derivative, $C$-polynomial, simplest fraction, norm, unit circle.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-31-00312 mol_a
This work was supported by RFBR project 18-31-00312 mol_a.


DOI: https://doi.org/10.15393/j3.art.2019.6030

Full text: PDF file (399 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.538.5
MSC: 41A20, 41A29
Received: 28.02.2019
Revised: 20.05.2019
Accepted:20.05.2019
Language:

Citation: M. A. Komarov, “A lower bound for the $L_2[-1, 1]$-norm of the logarithmic derivative of polynomials with zeros on the unit circle”, Probl. Anal. Issues Anal., 8(26):2 (2019), 67–72

Citation in format AMSBIB
\Bibitem{Kom19}
\by M.~A.~Komarov
\paper A lower bound for the $L_2[-1,\,1]$-norm of the logarithmic derivative of polynomials with zeros on the unit circle
\jour Probl. Anal. Issues Anal.
\yr 2019
\vol 8(26)
\issue 2
\pages 67--72
\mathnet{http://mi.mathnet.ru/pa264}
\crossref{https://doi.org/10.15393/j3.art.2019.6030}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000471801400005}


Linking options:
  • http://mi.mathnet.ru/eng/pa264
  • http://mi.mathnet.ru/eng/pa/v26/i2/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Problemy Analiza — Issues of Analysis
    Number of views:
    This page:27
    Full text:8
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019